# SDR 97ZZZX4263

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7667P
- Make and model: Piper PA-24-180
- Aircraft serial: 242880
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Mount
- Condition: Displaced
- Location: Gear Warn Switch
- Part time: 3,121 hours
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS LANDED GEAR-UP ON GRASS RUNWAY.  PILOT STATED HE HEARD NO WARNING HORN.  WHEN LIFTED AIRCRAFT TO LOWER GEAR, HORN CHECKED INOPERABLE.  CLOSER LOOK SHOWED THE SWITCH MOUNT ON THROTTLE HAD BEEN PUSHED AWAY FROM A SHAFT NOT ALLOWING SWITCH TO OPERATE.  ALSO, SWITCH WAS ADJUSTED TO MAXIMUM POSITION AWAY FROM THROTTLE ROD.  THE SWITCH MOUNT LOOKED LIKE IT WAS MOVED FROM CONTACT WITH WIRE BUNDLE ROUTED ABOVE SWITCH.  RECOMMEND CHECK CLEARANCE BETWEEN SWITCH MOUNT AND ANYTHING ROUTED NEARBY.
